# SDR DALA1236160121

- Difficulty date: May 15, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N121DE
- Make and model: Boeing 767332
- Aircraft serial: 23435
- Aircraft time: 72,420 hours, 33,268 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Failsafe
- Part number: 145T19298
- Condition: Corroded
- Location: Bs 955 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STA 955 BULKHEAD FAILSAFE STRAP REPAIR TEE FITTING CORRODED.  REPAIRED PER ERA 502701-14AD REV ORIG.
